# SDR VNAA2016052600025

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,828 hours, 28,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AV-DEC TAPE TO FLOOR STRUCTURE BETWEEN FS 280 TO FS 394 FOUND FWD  J-ANGLE TO BE CORRODED.  MAINTENANCE R & R J-ANGLE IAW SRM 51-42-06-001-001-A01.  THE ACFT WAS RELASED FOR SERVICE.
